Least Squares Estimator for Vasicek Model Driven by Fractional Levy Processes

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2018, Vol 14, Issue 2

Abstract

In this paper, we consider parameter estimation problem for Vasicek model driven by fractional lévy processes defined We construct least squares estimator for drift parameters based on time?continuous observations, the consistency and asymptotic distribution of these estimators are studied in the non?ergodic case. In contrast to the fractional Vasicek model, it can be regarded as a Lévy generalization of fractional Vasicek model.

Authors and Affiliations

qingbo wang, Xiuwei Yin

Keywords

Related Articles

Max-fully cancellation modules

Let R be a commutative ring with identity and let M be a unital an R`-module. We introduce the concept of max-fully cancellation R-module , where an R-module M is called max-fully cancellation if for every nonzero maxima...

Incompressibility and Existence of Navier- Stokes Equations

In this paper, we represents incompressible Navier-Stokes equations, i.e. fluid is incompressible in the domain . Navier-Stokes equations have wide applications in fluid mechanics, air and sea navigation. Mathematicians...

Existence Of Coefficient Subring for Transcendental Extension Ring

As a consequence of Cohen's structure Theorem for complete local rings that every _nite commutative ring R of characteristic pn contains a unique special primary subring R0 satisfying R/J(R) = R0/pR0: Cohen called R0 the...

Anti (Q, L)-Fuzzy Subhemirings of a Hemiring

In this paper, an attempt has been made to study the algebraic nature of an anti (Q, L)-fuzzy subhemirings of a hemi ring.

OSCILLATION OF THREE DIMENSIONAL NEUTRAL DELAYDIFFERENCE SYSTEMS

This paper deals with the some oscillation criteria for the three dimensional neutral delay difference system of the form Δ xn+pnxn-k =bnynα Δ yn =cn znβ Δ(zn)=-anxn-l+1γ , n=1,2,…, Examples illustrating the resu...

Download PDF file
  • EP ID EP651903
  • DOI 10.24297/jam.v14i2.7839
  • Views 186
  • Downloads 0

How To Cite

qingbo wang, Xiuwei Yin (2018). Least Squares Estimator for Vasicek Model Driven by Fractional Levy Processes. JOURNAL OF ADVANCES IN MATHEMATICS, 14(2), 8013-8024. https://europub.co.uk/articles/-A-651903